# SDR R61A2025021400085

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 35,827 hours, 26,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND RH WING LOWER SKIN CRACKED JUST INBD OF RIB 17 AND JUST AFT OF FWD SPAR APROX 1.2 INCHES LONG. REPAIRED IAW ETD2025-170-901928 ALSO REF VP-002193-2025 N/R #3 FOR WORK ACCOMPLISHED.
